# SDR DALA2023052204101

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 72,104 hours, 9,550 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3312 - ATO - AT 5 KTS DUE TO FM2 ECAM FAULT. CORRECTIVE ACTION: CREW RESET FMGEC COMPUTER PER MCC DIRECTION. NO MAINTENANCE BOARDED A/C AND "INFO ONLY" LOG GENERATED.
